English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8681038      Online Users : 93
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41252

    Title: On the regression function estimation by Haar polynomial expansion
    Other Titles: 用Haar級數估計迴歸函數
    Authors: 陳天文;Chen, T. W.;Li, Yen-huei
    Contributors: 淡江大學數學學系
    Keywords: Regression Function Estimation;Haar Polynomial;Mean Square Error
    Date: 1995-06
    Issue Date: 2010-01-28 07:05:30 (UTC+8)
    Publisher: 淡江大學
    Abstract: An estimate of a regression function via Haar polynomial is proposed and its
    consistency has been shown. Rate of convergence of the mean square error
    of the proposed estimator at a certain point under some conditions is also
    Relation: International Journal of Information and Management Sciences 6(2), pp.11-19
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback